# SDR SWAA2012111409329

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 23,416 hours, 15,341 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE PAC PARTIALLY DISLODGED.  SECURED R-1 DOOR SLIDE PAC PER AMM.  OK FOR SERVICE.
